Taiwanese Journal of Mathematics

LOCAL $K$-CONVOLUTED $C$-SEMIGROUPS AND ABSTRACT CAUCHY PROBLEMS

Chung-Cheng Kuo

Full-text: Open access

Abstract

Let $K :[0,T_0) \to \Bbb F$ be a locally integrable function, and $C :X\to X$ a bounded linear operator on a Banach space $X$ over the field $\Bbb F$(=$\Bbb R$ or $\Bbb C$). In this paper, we will deduce some basic properties of a nondegenerate local $K$-convoluted $C$-semigroup on $X$ and some generation theorems of local $K$-convoluted $C$-semigroups on $X$ with or without the nondegeneracy, which can be applied to obtain some equivalence relations between the generation of a nondegenerate local $K$-convoluted $C$-semigroup on $X$ with subgenerator $A$ and the unique existence of solutions of the abstract Cauchy problem:\[  \textrm{ACP}(A,f,x) \qquad  \begin{cases}  u'(t) = A u(t)+f(t) &\textrm{for a.e. $t \in (0,T_0)$},\\  u(0)=x  \end{cases}\]when $K$ is a kernel on $[0,T_0)$, $C :X\to X$ an injection, and $A:\text{D}(A)\subset X\to X$ a closed linear operator in $X$ such that $CA\subset AC$. Here $0\lt T_0\leq\infty$, $x\in X$, and $f\in\text{L}_{loc}^{1}([0,T_0),X)$.

Article information

Source
Taiwanese J. Math., Volume 19, Number 4 (2015), 1227-1245.

Dates
First available in Project Euclid: 4 July 2017

Permanent link to this document
https://projecteuclid.org/euclid.twjm/1499133698

Digital Object Identifier
doi:10.11650/tjm.19.2015.4737

Mathematical Reviews number (MathSciNet)
MR3384688

Zentralblatt MATH identifier
1357.34098

Subjects
Primary: 47D60: $C$-semigroups, regularized semigroups 47D62: Integrated semigroups

Keywords
local $K$-convoluted $C$-semigroup generator abstract Cauchy problem

Citation

Kuo, Chung-Cheng. LOCAL $K$-CONVOLUTED $C$-SEMIGROUPS AND ABSTRACT CAUCHY PROBLEMS. Taiwanese J. Math. 19 (2015), no. 4, 1227--1245. doi:10.11650/tjm.19.2015.4737. https://projecteuclid.org/euclid.twjm/1499133698


Export citation

References

  • \item[1.] W. Arendt, C. J. K. Batty, H. Hieber and F. Neubrander, Vector-valued Laplace Transformes and Cauchy Problem, Birkhauser Verlag Basel-Boston-Berlin, 2001.
  • \item[2.] R. DeLaubenfuls, Integrated semigroups, $C$-semigroups and the abstract Cauchy problem, Semigroup Forum, 41 (1990), 83-95.
  • \item[3.] M. Gao, Local $C$-semigroups and local $C$-cosine functions, Acta Math. Sci., 19 (1999), 201-213.
  • \item[4.] J. A. Goldstein, Semigroups of Linear Operators and Applications, Oxford, 1985.
  • \item[5.] M. Hieber, Integrated semigroups and differential operators on $L^p$ spaces, Math. Ann., 291 (1991), 1-16.
  • \item[6.] M. Hieber, Laplace transforms and $\alpha$-times integrated semigroups, Forum Math., 3 (1991), 595-612.
  • \item[7.] H. Kellerman and M. Hieber, Integrated semigroups, J. Funct. Anal., 84 (1989), 160-180.
  • \item[8.] M. Kostic, Generalized Semigroups and Cosine Functions, Mathematical Institute Belgrade, 2011.
  • \item[9.] M. Kostic, (a,k)-regularized $(C_{1},C_{2})$-existence and uniqueness families, Bull. Cl. Sci. Math., 38 (2013), 9-26.
  • \item[10.] M. Kostic, Abstract Volterra Integro-differential Equations, Taylor and Francis Group, 2014.
  • \item[11.] C.-C. Kuo, On existence and approximation of solutions of abstract Cauchy problem, Taiwanese J. Math., 13 (2009), 137-155.
  • \item[12.] C.-C. Kuo, On perturbation of $\alpha$-times integrated $C$-semigroups, Taiwanese J. Math., 14 (2010), 1979-1992.
  • \item[13.] C.-C. Kuo, Perturbation theorems for local integrated semigroups, Studia Math., 197 (2010), 13-26.
  • \item[14.] C.-C. Kuo and S.-Y. Shaw, On $\alpha$-times integrated $C$-semigroups and the abstract Cauchy problem, Studia Math., 142 (2000), 201-217.
  • \item[15.] C.-C. Kuo and S.-Y. Shaw, On strong and weak solutions of abstract Cauchy problem, J. Concrete and Applicable Math., 2 (2004), 191-212.
  • \item[16.] M. Li and Q. Zheng, $\alpha$-times integrated semigroups: local and global, Studia Math., 154 (2003), 243-252.
  • \item[17.] F. Li, T.-J. Xiao, J. Liang and J. Zhang, On perturbation of convoluted $C$-regularized operator families, J. Funct. Spaces Appl., 2013 (2013), Article ID 579326, 8 pages.
  • \item[18.] Y.-C. Li and S.-Y. Shaw, On local $\alpha$-times integrated $C$-semigroups, Abstract and Applied Anal., 2007 (2007), Article ID 34890, 18 pages.
  • \item[19.] Y.-C. Li and S.-Y. Shaw, N-times integrated $C$-semigroups and the abstract Cauchy problem, Taiwanese J. Math., 1 (1997), 75-102.
  • \item[20.] Y.-C. Li and S.-Y. Shaw, Perturbation of nonexponentially-bounded $\alpha$-times integrated $C$-semigroups, J. Math. Soc. Japan, 55 (2003), 1115-1136.
  • \item[21.] M. Mijatović and S, Pilipović, $\alpha$-times integrated semigroups($\alpha\in\Bbb R^+$), J. Math. Anal. Appl., 210 (1997), 790-803.
  • \item[22.] I. Miyadera, M. Okubo and N. Tanaka, On integrated semigroups where are not exponentially bounded, Proc. Japan Acad., 69 (1993), 199-204.
  • \item[23.] F. Neubrander, Integrated semigroups and their applications to the abstract Cauchy problem, Pacific J. Math., 135 (1988), 111-155.
  • \item[24.] F. Neubrander, Integrated semigroups and their applications to complete second order Cauchy problems, Semigroup Forum, 38 (1989), 233-251.
  • \item[25.] S. Nicasie, The Hille-Yosida and Trotter-Kato theorems for integrated semigroups, J. Math. Anal. Appl., 180 (1993), 303-316.
  • \item[26.] S.-Y. Shaw and C.-C. Kuo, Generation of local $C$-semigroups and solvability of the abstract Cauchy problems, Taiwanese J. Math., 9 (2005), 291-311.
  • \item[27.] N. Tanaka and I. Miyadera, $C$-semigroups and the abstract Cauchy problem, J. Math. Anal. Appl., 170 (1992), 196-206.
  • \item[28.] N. Tanaka and N. Okazawa, Local $C$-semigroups and local integrated semigroups, Proc. London Math. Soc., 61(3) (1990), 63-90.
  • \item[29.] T.-J. Xiao and J. Liang, The Cauchy Problem for Higher-order Abstract Differential Equations, Lectures Notes in Math., 1701, Springer, 1998.
  • \item[30.] T.-J. Xiao and J. Liang, Differential operators and $C$-wellposedness of complete second order abstract Cauchy problems, Pacific J. Math., 186 (1998), 167-200.
  • \item[31.] T.-J. Xiao and J. Liang, Approximations of Laplace transforms and integrated semigroups, J. Funct. Anal., 172 (2000), 202-220.